# SDR DALA2019071204162

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 69,986 hours, 50,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1ST CLASS EMERG LIGHTS INOP. R/R BATTERY TRAY FUSES OPS GOOD REF AMM 33-53. (LP5774496)
